# SDR 20001004AP009

- Difficulty date: June 12, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY, RELAY R2-271, AND THE EMERGENCY LGIHT SWITCH AT THE FORWARD FLIGHT ATTENDANT PANEL AND OPERATED NORMALLY.  (M)
